Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Gamma Function Derivation of n-Sphere Volumes

Greg Huber
The American Mathematical Monthly
Vol. 89, No. 5 (May, 1982), pp. 301-302
DOI: 10.2307/2321716
Stable URL: http://www.jstor.org/stable/2321716
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302